# SDR QXEA200300701

- Difficulty date: May 21, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 3,622 hours, 2,846 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - TOP EDGE OF AFT BAGGAGE DOOR SKIN IS CHAFED AT APPROXIMATELY FS 1029.00.  REPAIRED IAW HORIZON AIR EA R-52-97 AND REO 670-52-31-003.
